Asymptotic completeness for the massless spin-boson model

W. De Roeck, M. Griesemer, A. Kupiainen

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
JournalAdvances in Mathematics
Volume268
Pages (from-to)62-84
Number of pages23
ISSN0001-8708
DOIs
Publication statusPublished - 2 Jan 2015
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Quantum field theory
  • Scattering theory
  • Asymptotic completeness
  • Infrared problem
  • PAULI-FIERZ HAMILTONIANS
  • QUANTUM ELECTRODYNAMICS
  • ELECTROMAGNETIC-FIELDS
  • RAYLEIGH-SCATTERING
  • SPECTRAL THEORY
  • GROUND-STATES
  • SYSTEMS
  • RADIATION
  • EXISTENCE
  • 111 Mathematics

Cite this